# SDR ASAA2025111163080

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREAS BS 986.5 TEE CAP APPROX. BETWEEN RBL 24 TO RBL 58 HAS AREAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1, FIG 104. ORIGINAL .150" LOSS OF .010" REMAINING .140".  ACCOMPLISHED FULL TEE CAP REPAIR AT BS 986.5 IAW SRM 53-70-51-2R-4.
